Translator Disclaimer
2010 MEAN ERGODICITY OF REGULARIZED SOLUTION FAMILIES
Yuan-Chuan Li
Taiwanese J. Math. 14(3B): 1117-1133 (2010). DOI: 10.11650/twjm/1500405909

Abstract

We study the mean ergodicity of resolvent families and give a general theorem for nondensely defined generator. In particular, it is applied to $n$-times integrated semigroups

Citation

Download Citation

Yuan-Chuan Li. "MEAN ERGODICITY OF REGULARIZED SOLUTION FAMILIES." Taiwanese J. Math. 14 (3B) 1117 - 1133, 2010. https://doi.org/10.11650/twjm/1500405909

Information

Published: 2010
First available in Project Euclid: 18 July 2017

zbMATH: 1218.47020
MathSciNet: MR2674600
Digital Object Identifier: 10.11650/twjm/1500405909

Subjects:
Primary: 47A35, 47D62
Secondary: 45D05, 45N05, 47D06, 47D09

Rights: Copyright © 2010 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.14 • No. 3B • 2010
Back to Top